# SDR DT1R20140206002

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N148MM
- Make and model: Agusta A119
- Aircraft serial: 14813
- Aircraft time: 10 hours, 15 cycles
- Engine: Pwa PT6B37A
- Engine time: 10 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 109031097119
- Condition: Cracked
- Location: Canopy
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK,  TECHNICIAN DISCOVERED LT UPPER CANOPY WINDOW TO BE CRACKED.
